Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Using birth control pills, menstruation started. Should continue the pill or take inactive pills?

i m using birth control pills lutera for the first time and i after 13 days of taking active pills, i started bleeding (i don t know it s my period or just bleeding) now i m bleeding for 5 days and it lefts 4 actives pills in the pack is it normal ?? should i continue taking my pills and after this bleeding, should i take the inactive pills or begin with a new pack
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Any time that you begin a new birth control pill, you can have irregular bleeding. Continue taking your pills as prescribed and use additional birth control methods until your menstrual cycle has regulated. If you are still bleeding irregularly after taking the pills as directed for 3 months, discuss with your physician.
Answered: Thu, 15 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor